Tuesday, 11 October 2016

TO TAKE OR NOT TO TAKE THAT IS THE QUESTION:

TO TAKE OR NOT TO TAKE
THAT IS THE QUESTION:
 
This moring I paid the doctor a visit,
About my lack of sleep.
I explained that after an hour and a half.
I awaken from my sleep so deep.
 
The rest of the night I toss and turn,
Much to my dismay.
Then when it's time to rise and shine,
I could sleep the day away.
 
She gace me a prescription
For some pills to help I declare.
When I obtained them from the pharmacy,
I read the leaflet that was there.
 
It said "Do not take if you're Epiletic (I am)
Or if you have problems with sleep.
That's what I was given them for.
To regain my pattern of sleep.
 
Do not take if you have Arithitis (I do)
And take medication for the pain.
By now I was getting confused.
Do I have to return to her again?
 
I've come to the conclusion,
That the doctors know not of side effects.
Patients who don't read the leaflets,
Are surprised at the feelings they get.
 
So do I take or not to take?
I think not....well not tonight.
Reading the leaflet like I did.
Gave me one hell of a fright.
 
Copyright Yvonne Lewis 11/10/2016:

12 comments:

  1. Many times the meds are worse than what one is trying to fix, pathetic really and scary too.

    ReplyDelete
  2. I'd take that leaflet back to her and tell her you want some pills you can take.

    ReplyDelete
    Replies
    1. I won't take the medication until I see her again.
      Thanks for your comment Alex.
      Yvonne.

      Delete
  3. I'm always leery about taking medication.

    ReplyDelete
    Replies
    1. It pays to be wary Chrys, thanks for the comment.
      Yvonne.

      Delete
  4. That is a little scary. I would talk to the pharmacist too. They usually are really up to date on drug interactions.

    ReplyDelete
    Replies
    1. I will certainly taalk to the pharmacist as I can't see my doctor until NOV 2ND.
      Yvonne.

      Delete
  5. My goodness. You'd think the doctor would know of side effects. You should see her again. Glad you plan to.

    ReplyDelete
    Replies
    1. It appears Beverly that some doctors don't realise the different side effects especially when someone is already taking medication for an on going illness.
      Yvonne.

      Delete
  6. It is lucky that you read 'the fine prints' Yvonne. Sometimes one has to be careful lest one suffers!

    Hank

    ReplyDelete
    Replies
    1. I always read the small print Hank, many thanks for the visit.
      Yvonne.

      Delete